# SDR AALA201802169016

- Difficulty date: February 8, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED R2 DOOR AFT CORNER SHAPE AT GIRT BAR MOUNT AREA AT FRAME 68, Z-500, Y-1162.5.  REPLACED FITTING IAW SRM 51-72-11.
